# SDR UIEA2024100900972

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR INNER SURFACE, CORROSION AT 15'' FROM LOWER EDGE AND 40'' FROM FWD EDGE.( REWORKED, EVALUATED AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 52-30-02-1A-1. NO FURTHER DEFECTS NOTED )
